Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having irregular periods. Not controlled by birth control pills. Getting mild fever. Should I be worried?

Hello. I have been having some trouble with irregular periods for about eight mths and have seen my OBGY about 4 times for this problem and each time I am told everything is ok, they switched my birth control a couple of times and that hasnt seemed to work. I wasnt really worried about it until i started noticing that i am almost always running a mild fever between 99 and 100. Should i be worried about this?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern now in my opinion you need to stop all the medicine that you are taking and just do nothing at the most you can have the vitamin c 100 mg three times in day, the menses would be regularized, stop worrying about this, hope this information helps you have nice day.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor